Please may I check again.
- So this week I took 1 (one) bead out of each capsule every day over a 7 day period. A total of 7 (SEVEN) BEADS LESS PER 7 DAY WEEK (1 bead p/day out of each capsule for 7 days. Meaning the dosage is reduced by exactly the same amount (one bead) from each capsule). Then I keep to that dosage for a two week period.
- Then I drop another 1 (one) bead out of each capsule every day over a 5 day period. A total of 5 (FIVE) BEADS LESS PER 5 DAY WEEK. Then I keep to that dosage for a two week period.
- Then I drop another 1 (one) bead out of each capsule every day over a 4 day period. A total of 4 (FOUR) BEADS LESS PER 4 DAY WEEK. Then I keep to that dosage for a two week period.
- Then I drop another 1 (one) bead out of each capsule every day over a 3 day period. A total of 3 (THREE) BEADS LESS PER 3 DAY WEEK. Then I keep to this dosage ongoing all the way down till we reach 10mg per day - keeping an eye on side effects.
However although Mum had a UTI (urinary track infection) and was given URIZONE 3mg on Wednesday, she also had terrible side effects on the 7 bead drop (one bead per day). This was on the Wednesday night which was only 3 days after the most recent drop. So serious side effects after just 3 beads less.
She felt like her blood or body inside was freezing cold (her temperature was normal).
She shook and shook. Like her legs were kicking out (jerking violent movements) and she was having full body shudders.
She felt like she was dying. She also felt random pain in her head, her neck.
This lasted for an intense hour and a half-ish which was really full on! then thrashing body movements throughout the rest of the night.
Thursday (last night), she slept well despite another bead less. Friday, (today) she seems to have regulated despite another bead less. We still have one bead less to go Saturday and Sunday before I keep her at this dosage.
Are these typical side effects for cymgen (cymbalta). I have seen these side effects before but that was when I was dropping her 5mg every two weeks!
If the side effects show 3 days after a drop then would she not be having side effects every 3 days after every bead less per capsule or does the system adapt after withdrawals on the forth day after a drop?
Do you think I should keep to 7 beads per every 2 weeks knowing she will have an awful one nighter every 2 weeks.
It's not possible to go any slower because I can't take one bead out on one day and not the next as her dosage will go down and then up again?
Is there anything you can recommend that I could give her on day 3 of the week I do the drop that would help combat these side effects out of the ones you mentioned previously. Something that could make her sleep for the night so that the side effects are not felt or is that impossible. Or something that stops the body from jerking spasms or whatever is going on there. It feels to the touch like her muscles are spasming as her legs jerk around.
p.s. when I say one bead less per day I don't mean that I reduce the overall dosage by an extra bead every day... not 1 bead less on monday then 2 beads less on tuesday etc. I mean literally only one bead out/less of each capsule so that each capsule has exactly the same dosage for the week. I worry that that is not clear. (I do have dyslexia so worry that the wording may be misleading... and take a while to understand the guidelines).
Sorry to bother you again.
Best wishes to you x